Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello :)

I need help, my GP is shut, A&E won't be able to help!

For the past 6 months I have been on Roaccutane @ 30MG, 2 month ago I was put up to 40MG.

Since then I've developed a nasty burning prickly rash on my upper legs, upper arms, and lower back. Last night was extremely hard which resulted in me being sick and having many cold baths. I have no steroid/hydrocortisone cream, only have Aveeno Moisturising Cream which just inflames the rash!

Any tips or handy hints as I will literally chop my limbs off very soon!

I've attached a picture too (please ignore flabby legs!!)

(Sorry if in wrong board!)

Thanks :)

post-368249-0-36592800-1388316024.jpg

post-368249-0-25994500-1388316059.jpg

post-368249-0-36592800-1388316024.jpg

post-368249-0-25994500-1388316059.jpg

Share this post


Link to post
Share on other sites

Go to CVS buy Calahist Medicated Calamine Lotion it's $6. Get the clear one. And pour it on you. It was recommended to me by my GP when I got a rash. Also get it checked out rashes tend to get worser before better. If you get fever that a bad sign might need emergency attention.

Share this post


Link to post
Share on other sites

Ouchie. Looks almost like a lactic acid build up. Something systemic so maybe work from the inside out. Drugstores should have zinc in the vitamin section. It's a great product for skin. I'd also do what the post before me mentioned with the lotion. Working from inside out and outside in will be your best bet. Stop this rash in it's tracks! Good luck :)

xo Meg

Share this post


Link to post
Share on other sites

Thanks guys! Been able to get an emergency appointment today, so will see what he recommends.

Luckily I have Zinc at home which my partner takes, so looks as though I will be nabbing that :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×